# SDR FDEA202202210447

- Difficulty date: February 21, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 47,310 hours, 25,486 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL SURFACE WAS FOUND DENT AT FR26 4",S-9R 1" POS   ACCOMPLISHED THE CATE.B EXTERNAL PERMANENT SMALL SKIN REPAIR I.A.W A300-600 SRM 53-  13-12-201,PAGE201-202 & 53-10-12-201 ,PARA5, PAGE243-346&353/354, FIG224(SHEET4), SRI 53-10-  12-201, IIR53-10-12-2-004-00, PARA3.D, PAGE223/224
